Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 51, NWS Lincoln, IL

May 11, 20164 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2016, 7:47 PM CDT for 4 counties in Illinois. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 7:47 PM CDT (00:47 UTC)
Expired
May 11, 2016, 8:45 PM CDT
In force
58 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, IL, Peoria County, IL, Stark County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 104 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

425 
WUUS53 KILX 120047
SVRILX
ILC123-143-175-203-120145-
/O.NEW.KILX.SV.W.0051.160512T0047Z-160512T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  EASTERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...
  WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 845 PM CDT

* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANNA CITY...
  OR 10 MILES WEST OF PEORIA...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...LACON...CHILLICOTHE...HENRY...PRINCEVILLE...ROME...WYOMING...
  DUNLAP...HANNA CITY...BRIMFIELD...BRADFORD...SPARLAND...CAMP GROVE...
  CASTLETON...KICKAPOO...NORWOOD...HOPEWELL...DUNCAN...LAKE WILDWOOD AND
  MARSHALL COUNTY AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 1.
 INTERSTATE 74 BETWEEN MILE MARKERS 73 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 8964 4115 8964 4115 8936 4114 8933
      4112 8933 4110 8935 4110 8922 4064 8978
      4076 8996 4123 8966
TIME...MOT...LOC 0047Z 221DEG 31KT 4076 8980 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
3 follow-up statements
007 
WWUS53 KILX 120104
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
804 PM CDT WED MAY 11 2016

ILC123-143-175-203-120145-
/O.CON.KILX.SV.W.0051.000000T0000Z-160512T0145Z/
WOODFORD-PEORIA-STARK-MARSHALL-
804 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WOODFORD...NORTHERN PEORIA...EASTERN STARK AND
WESTERN MARSHALL COUNTIES...

AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUNLAP...OR 9
MILES NORTHWEST OF PEORIA...MOVING NORTHEAST AT 35 MPH. ANOTHER
SEVERE THUNDERSTORM WAS LOCATED JUST WEST OF LACON...MOVING
NORTHEAST AT 35 MPH. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEORIA...LACON...CHILLICOTHE...HENRY...PRINCEVILLE...ROME...WYOMING...
DUNLAP...BRIMFIELD...BRADFORD...SPARLAND...CAMP GROVE...CASTLETON...
KICKAPOO...HOPEWELL...DUNCAN...MARSHALL-PUTNAM COUNTY FAIRGROUNDS...LAKE
WILDWOOD...MARSHALL COUNTY AIRPORT AND MONICA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 73 AND 76...AND NEAR
MILE MARKER 80.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 8964 4115 8964 4115 8936 4114 8933
      4112 8933 4110 8935 4110 8922 4074 8966
      4084 8991 4123 8966
TIME...MOT...LOC 0103Z 221DEG 31KT 4087 8968 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
640 
WWUS53 KILX 120123
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT WED MAY 11 2016

ILC175-120132-
/O.CAN.KILX.SV.W.0051.000000T0000Z-160512T0145Z/
STARK-
823 PM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS !OVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4114 8933 4112 8933 4111 8936 4110 8935
      4110 8922 4087 8950 4097 8975 4098 8964
      4115 8964 4115 8936
TIME...MOT...LOC 0122Z 221DEG 31KT 4100 8953 

$$

ILC123-143-203-120145-
/O.CON.KILX.SV.W.0051.000000T0000Z-160512T0145Z/
WOODFORD-PEORIA-MARSHALL-
823 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WOODFORD...NORTHEASTERN PEORIA AND WESTERN MARSHALL
COUNTIES...

AT 822 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SPARLAND...OR 6 MILES WEST OF LACON...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LACON...CHILLICOTHE...HENRY...ROME...SPARLAND...CAMP GROVE...HOPEWELL...
MARSHALL-PUTNAM COUNTY FAIRGROUNDS...LAKE WILDWOOD...MARSHALL COUNTY
AIRPORT AND LAWN RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4114 8933 4112 8933 4111 8936 4110 8935
      4110 8922 4087 8950 4097 8975 4098 8964
      4115 8964 4115 8936
TIME...MOT...LOC 0122Z 221DEG 31KT 4100 8953 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
551 
WWUS53 KILX 120145
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT WED MAY 11 2016

ILC123-143-203-120155-
/O.EXP.KILX.SV.W.0051.000000T0000Z-160512T0145Z/
WOODFORD-PEORIA-MARSHALL-
845 PM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODFORD...
NORTHEASTERN PEORIA AND WESTERN MARSHALL COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

LAT...LON 4114 8933 4112 8933 4111 8936 4110 8935
      4110 8922 4087 8950 4097 8975 4098 8964
      4115 8964 4115 8936
TIME...MOT...LOC 0142Z 221DEG 31KT 4100 8953 

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:43 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 11, 6:43 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
643 PM CDT WED MAY 11 2016

.SHORT TERM...(Tonight)
ISSUED AT 241 PM CDT Wed May 11 2016

Another storm system moving through the region today and tonight has
developed some convective activity early. The better organized
storms are just south of ILX this afternoon, but ample instability
was in place in west central Illinois.  Moving forward into the
overnight hours, the modeling of the evolution of the storms becomes
far more problematic. The current activity mixes the atmosphere to
an extent, and at least a couple runs of the HRRR actually responds
by breaking the subsequent line of convection that develops later
tonight with the front itself. Summary forecast would be that the
limited activity now will likely not eliminate the second round with
the forcing of the actual front tonight... but may limit the severe
potential.  Either way, continuation of the pops ahead of the
boundary through the overnight and damping the diurnal swing this
evening and through the overnight somewhat for the cloud cover.
NAM12 layer RH starting a brief clearing behind the front until the
stratus moves back in before morning.

.LONG TERM...(Thursday through Wednesday)
ISSUED AT 241 PM CDT Wed May 11 2016

Cool and wet period shaping up for the region over the next week.
Large gyre rotating slowly across eastern Canada will continue to
produce reinforcing shots of cool air as it moves into the Canadian
maritime by midweek. Although models are generally similar in the
overall pattern, the timing of individual waves and the orientation
of the trailing portion of the system is somewhat different.

On Thursday the first in the series of cold fronts will cross the
state. Depending on timing, there does appear to be a window in
eastern Illinois during the afternoon where thunderstorms will
develop along and just in front of the front. Some of the storms
along the Indiana border to the south of Danville may be capable of
strong winds and hail.

Cooler temps move in behind the front, with lows Thursday Night
dropping below normal as 850mb temps are progged to drop some 10C
between. A second cold front will push through Friday Afternoon and
Friday Night bring subfreezing 850mb temps in its wake. Moisture
should be quite limited given that Thursday's front will shunt the
bulk of deep moisture southeast of the forecast area. There may be
enough residual moisture for a few thunderstorms to develop along
the front.

The front is expected to push southward to near the Gulf Coast over
the weekend and then begin to return north as the upper low moves
away. Overrunning moisture over the cool air in place is expected to
begin to impact the area by Monday with periods of showers and
thunderstorms as waves in the southern stream flow interact with
the front as it slowly moves northward. Since central and southeast
Illinois will be on the cool side of the boundary, severe weather
threat should be limited.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 638 PM CDT Wed May 11 2016

After the initial round of precip across southern and eastern
terminals...finally seeing some development to the storms in the
west ahead of the approaching frontal boundary. Have tempo in for
the short term, although models are sketchy on coverage...have
solutions in both extremes. Should clear briefly after the frontal
boundary to VFR...only to have the stratus build in. By mid
morning, NAM starting to clear...and trended through the CWA by
18z. Westerly winds and VFR tomorrow afternoon.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...HJS
LONG TERM...Barker
AVIATION...HJS
Hazardous weather outlook, May 11, 3:42 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT WED MAY 11 2016

ILZ027>031-036>038-040>043-047>053-121100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
342 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AGAIN THIS EVENING...WITH THE
THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT...ESPECIALLY
BEFORE MIDNIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
342 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AGAIN THIS EVENING...WITH THE
THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS REMAIN POSSIBLE THURSDAY...ESPECIALLY IN THE
MORNING. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO
TONIGHT...ESPECIALLY BEFORE MIDNIGHT.

HJS

In the hours before

Local storm report, May 11, 6:32 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             ASHLAND                 39.89N 90.01W
05/11/2016  M0.75 INCH       CASS               IL   TRAINED SPOTTER

0128 PM     TSTM WND GST     PETERSBURG              40.01N 89.85W
05/11/2016  E60.00 MPH       MENARD             IL   EMERGENCY MNGR

            0.5 INCH HAIL ALSO REPORTED.

0130 PM     TSTM WND DMG     4 E PETERSBURG          40.01N 89.78W
05/11/2016                   MENARD             IL   EMERGENCY MNGR

            SEVEN POWER POLES SNAPPED AT CLINE RD AND IL ROUTE 123.

0133 PM     TSTM WND DMG     3 N ATHENS              40.00N 89.72W
05/11/2016                   MENARD             IL   EMERGENCY MNGR

            SEVERAL TREES DOWN NEAR IL ROUTE 29 AND INDIAN POINT
            ROAD.

0139 PM     TSTM WND DMG     8 E PETERSBURG          40.01N 89.70W
05/11/2016                   MENARD             IL   MESONET

            MULTIPLE TREE LIMBS DOWN. ONE APPLE TREE SNAPPED AT THE
            BASE. SWOP REPORT.

0139 PM     TSTM WND GST     8 E PETERSBURG          40.01N 89.70W
05/11/2016  M79.00 MPH       MENARD             IL   MESONET

            PEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. MEASURED
            WIND SPEED CORRECTED.

0200 PM     HAIL             1 S ELKHART             40.00N 89.48W
05/11/2016  M0.75 INCH       LOGAN              IL   EMERGENCY MNGR

            ESTIMATED 40-50 MPH WINDS.

0215 PM     TSTM WND GST     2 SW LATHAM             39.95N 89.19W
05/11/2016  E50.00 MPH       LOGAN              IL   MESONET

            SWOP REPORT.

0215 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
05/11/2016                   LOGAN              IL   PUBLIC

            LARGE TREE LIMBS BLOWN DOWN.

0215 PM     HAIL             2 SW LATHAM             39.95N 89.19W
05/11/2016  M0.75 INCH       LOGAN              IL   MESONET

            SWOP REPORT.

0313 PM     TSTM WND GST     1 NW MONTICELLO         40.04N 88.59W
05/11/2016  M66.00 MPH       PIATT              IL   TRAINED SPOTTER

0321 PM     HAIL             4 W MONTICELLO          40.03N 88.65W
05/11/2016  E2.00 INCH       PIATT              IL   LAW ENFORCEMENT

            HAIL UP TO EGG SIZE REPORTED BY TRAINED SPOTTER THROUGH
            SHERIFF OFFICE.

0324 PM     TSTM WND GST     MONTICELLO              40.03N 88.57W
05/11/2016  M62.00 MPH       PIATT              IL   TRAINED SPOTTER

0324 PM     HAIL             MONTICELLO              40.03N 88.57W
05/11/2016  E0.88 INCH       PIATT              IL   TRAINED SPOTTER

0438 PM     TSTM WND DMG     1 E WHEELER             39.04N 88.30W
05/11/2016                   JASPER             IL   LAW ENFORCEMENT

            RAILROAD CROSSING ARMS BROKEN OFF.

0455 PM     HAIL             3 N HENNING             40.35N 87.70W
05/11/2016  E0.88 INCH       VERMILION          IL   EMERGENCY MNGR

0455 PM     TSTM WND GST     3 N HENNING             40.35N 87.70W
05/11/2016  E60.00 MPH       VERMILION          IL   EMERGENCY MNGR

0503 PM     TSTM WND GST     BELLAIR                 39.15N 87.95W
05/11/2016  E70.00 MPH       CRAWFORD           IL   EMERGENCY MNGR

0517 PM     TSTM WND GST     MOUNT CARMEL AIRPORT    38.61N 87.73W
05/11/2016  M71.00 MPH       LAWRENCE           IL   AWOS

0523 PM     TSTM WND GST     3 E WEST UNION          39.22N 87.61W
05/11/2016  E70.00 MPH       CLARK              IL   TRAINED SPOTTER

            WIND SPEED ESTIMATE UP TO 70 MPH.

&&

BRO
Local storm report, May 11, 6:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     2 SSW WATSON            39.00N 88.58W
05/11/2016                   EFFINGHAM          IL   EMERGENCY MNGR

            TREES BENT AND HANGING OVER THE ROAD AT ROUTE 37.

0430 PM     TSTM WND DMG     1 S EFFINGHAM COUNTY AI 39.06N 88.54W
05/11/2016                   EFFINGHAM          IL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN.

&&

BRO
Local storm report, May 11, 7:01 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 ENE MASON             38.97N 88.57W
05/11/2016                   EFFINGHAM          IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG THE MASON EBBERLE ROAD.

&&

BRO
Local storm report, May 11, 7:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
718 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             ASHLAND                 39.89N 90.01W
05/11/2016  M0.75 INCH       CASS               IL   TRAINED SPOTTER

0128 PM     TSTM WND GST     PETERSBURG              40.01N 89.85W
05/11/2016  E60.00 MPH       MENARD             IL   EMERGENCY MNGR

            0.5 INCH HAIL ALSO REPORTED.

0130 PM     TSTM WND DMG     4 E PETERSBURG          40.01N 89.78W
05/11/2016                   MENARD             IL   EMERGENCY MNGR

            SEVEN POWER POLES SNAPPED AT CLINE RD AND IL ROUTE 123.

0133 PM     TSTM WND DMG     3 N ATHENS              40.00N 89.72W
05/11/2016                   MENARD             IL   EMERGENCY MNGR

            SEVERAL TREES DOWN NEAR IL ROUTE 29 AND INDIAN POINT
            ROAD.

0139 PM     TSTM WND GST     8 E PETERSBURG          40.01N 89.70W
05/11/2016  M79.00 MPH       MENARD             IL   MESONET

            PEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. MEASURED
            WIND SPEED CORRECTED.

0139 PM     TSTM WND DMG     8 E PETERSBURG          40.01N 89.70W
05/11/2016                   MENARD             IL   MESONET

            MULTIPLE TREE LIMBS DOWN. ONE APPLE TREE SNAPPED AT THE
            BASE. SWOP REPORT.

0200 PM     HAIL             1 S ELKHART             40.00N 89.48W
05/11/2016  M0.75 INCH       LOGAN              IL   EMERGENCY MNGR

            ESTIMATED 40-50 MPH WINDS.

0215 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
05/11/2016                   LOGAN              IL   PUBLIC

            LARGE TREE LIMBS BLOWN DOWN.

0215 PM     TSTM WND GST     2 SW LATHAM             39.95N 89.19W
05/11/2016  E50.00 MPH       LOGAN              IL   MESONET

            SWOP REPORT.

0215 PM     HAIL             2 SW LATHAM             39.95N 89.19W
05/11/2016  M0.75 INCH       LOGAN              IL   MESONET

            SWOP REPORT.

0313 PM     TSTM WND GST     1 NW MONTICELLO         40.04N 88.59W
05/11/2016  M66.00 MPH       PIATT              IL   TRAINED SPOTTER

0321 PM     HAIL             4 W MONTICELLO          40.03N 88.65W
05/11/2016  E2.00 INCH       PIATT              IL   LAW ENFORCEMENT

            HAIL UP TO EGG SIZE REPORTED BY TRAINED SPOTTER THROUGH
            SHERIFF OFFICE.

0324 PM     HAIL             MONTICELLO              40.03N 88.57W
05/11/2016  E0.88 INCH       PIATT              IL   TRAINED SPOTTER

0324 PM     TSTM WND GST     MONTICELLO              40.03N 88.57W
05/11/2016  M62.00 MPH       PIATT              IL   TRAINED SPOTTER

0425 PM     TSTM WND DMG     2 SSW WATSON            39.00N 88.58W
05/11/2016                   EFFINGHAM          IL   EMERGENCY MNGR

            TREES BENT AND HANGING OVER THE ROAD AT ROUTE 37.

0425 PM     TSTM WND DMG     3 ENE MASON             38.97N 88.57W
05/11/2016                   EFFINGHAM          IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG THE MASON EBBERLE ROAD.

0430 PM     TSTM WND DMG     1 S EFFINGHAM COUNTY AI 39.06N 88.54W
05/11/2016                   EFFINGHAM          IL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN.

0438 PM     TSTM WND DMG     1 E WHEELER             39.04N 88.30W
05/11/2016                   JASPER             IL   LAW ENFORCEMENT

            RAILROAD CROSSING ARMS BROKEN OFF.

0455 PM     HAIL             3 N HENNING             40.35N 87.70W
05/11/2016  E0.88 INCH       VERMILION          IL   EMERGENCY MNGR

0455 PM     TSTM WND GST     3 N HENNING             40.35N 87.70W
05/11/2016  E60.00 MPH       VERMILION          IL   EMERGENCY MNGR

0503 PM     TSTM WND GST     BELLAIR                 39.15N 87.95W
05/11/2016  E70.00 MPH       CRAWFORD           IL   EMERGENCY MNGR

0517 PM     TSTM WND GST     MOUNT CARMEL AIRPORT    38.61N 87.73W
05/11/2016  M71.00 MPH       LAWRENCE           IL   AWOS

0523 PM     TSTM WND GST     3 E WEST UNION          39.22N 87.61W
05/11/2016  E70.00 MPH       CLARK              IL   TRAINED SPOTTER

            WIND SPEED ESTIMATE UP TO 70 MPH.

&&

BRO
Local storm report, May 11, 7:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
729 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             CANTON                  40.56N 90.04W
05/11/2016  E0.50 INCH       FULTON             IL   EMERGENCY MNGR

            REPORTED ON THE NORTH SIDE OF CANTON.

&&

BRO
Special weather statement, May 11, 7:37 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT WED MAY 11 2016

ILZ027>031-036-120115-
STARK-PEORIA-MARSHALL-KNOX-FULTON-WOODFORD-
737 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODFORD...PEORIA...
NORTHEASTERN FULTON...SOUTHEASTERN STARK AND SOUTHWESTERN MARSHALL
COUNTIES UNTIL 815 PM CDT...

AT 736 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TRIVOLI...OR 10 MILES NORTHEAST OF CANTON...MOVING NORTHEAST AT 35
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEORIA...CHILLICOTHE...WEST PEORIA...FARMINGTON...ELMWOOD...BELLEVUE...
PRINCEVILLE...ROME...DUNLAP...HANNA CITY...GLASFORD...TRIVOLI...BRIMFIELD...
SPRING BAY...BAY VIEW GARDENS...KICKAPOO...PEORIA HEIGHTS...NORWOOD...
DUNCAN AND MOSSVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 4.
 INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 90.

LAT...LON 4054 8986 4066 9003 4104 8984 4093 8933
TIME...MOT...LOC 0036Z 221DEG 31KT 4066 8988

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:37 PM CDTSpecial Weather StatementILXPeoria38 min
May 11, 8:28 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler47 min
May 12, 2:22 PM CDTRiver Flood WarningILXClay, Richland66 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.